It's unfortunate that no one has responded earlier... I couldn't find any information about Asmanex twisthaler causing any weight gain.
Decreased weight does appear to be a known side effect of Asmanex.
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Asmanex Twisthaler Powder:
Decreased appetite; flu-like symptoms; headache; indigestion; nausea; runny nose; sinus swelling; sore throat; stomach pain or upset; stuffy nose.
- Asmanex Twisthaler Information for Consumers
- Asmanex Twisthaler Information for Healthcare Professionals (includes dosage details)
- Side Effects of Asmanex Twisthaler (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2009 • 1 answer
Posted 17 Jan 2011 • 1 answer
Posted 18 Nov 2012 • 3 answers
Posted 24 Jan 2013 • 1 answer
Posted 30 Jan 2017 • 0 answers